# SDR 2000UALA00465

- Difficulty date: August 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 8,755 hours, 2,808 cycles
- Engine: Iae V2527A5
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: CG1151AC03
- Part serial: 0976
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC BURNING SMELL IN COCKPIT.  *S/D*  THE CONTROL DISPLAY UNIT (CDU) WAS REPLACED WITH NO EVIDENCE OF CONTINUED BURNING ODOR IN AFFECTED AREA.  THE REMOVED CDU WAS INSPECTED AND TESTED WHICH IDENTIFIED A LOOSE LOCKING  INSIDE THE CHASSIS ASSEMBLY, BUT NO EVIDENCE OF BURNT OR DISCOLORED ELECTRICAL COMPONENTS FOUND.
